| Model Number |
426-1508X |
| Medical Device Problem Codes |
Material Rupture (1546); Stretched (1601)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot numbers for the devices were provided and lot history reviews were performed.The samples were returned to the manufacturer for inspection/evaluation, and the investigations are confirmed for rupture, and stretched.The definitive root causes are unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that the model 426-1508x pta balloon dilatation catheter allegedly experienced balloon rupture, and stretched material.This information was received from various sources.The malfunctions involved patients with no known impact to the patient.The patient's age, sex, and weight were unknown.